# SDR 96ZZZM1059

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47674
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Tripped
- Location: Left
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

ON FLT 510 - ATL-BNA - AIR RETURN, AT 20,000 FEET THE LEFT GENERATOR TRIPPED WITH A/C X-TIE LOCK OUT, RESET GENERATOR, VOLTS AND FREQS NORMAL, BUT TRIPPED AGAIN WHEN PUT ON LINE.  CHECKED LEFT ENGINE GENERATOR CABLE FROM GENERATOR TO RELAY, CHECKS OK.  RAN ENGINES PERFORMED CROSS TIE CHECK, OPS CHECK GOOD PER MM 24-20-00.  (M)
